# SDR EISA20000116

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT CENTER SEAT TRACK HAS CORROSION STA 837 - 845.  RECEIVED NEW SEAT TRACK SPLICE, LOCATED HOLES, COUNTER SUNK AND INSTALLED IAW B727 SRM 51-30-2.
